# SDR UALA2011082304506

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 67,079 hours, 24,708 cycles
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Unsecure
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT INBD BOLT ON ENG AFT MOUNT NOT SEATED.  REPLACED ALL AFT MOUNT BOLTS AND AFT MOUNT ON SMB W-US Q0508E & Y1556H.
